Vol 89, No 1 (2001)

Table of Contents

Articles

Homotopy theory of modules and Gorenstein rings
Apostolos Beligiannis
PDF
5-45
E. Ballico
PDF
46-56
C. A. Hobbs, N. P. Kirk
PDF
57-96
David M. J. Calderbank
PDF
97-116
V Reiner, V Welker
PDF
117-132
Correction of an error in the paper "characterization of perfect involution groups"
Torben Maack Bisgaard
PDF
133-134
Beatriz Abadie, Ruy Exel
PDF
135-160
This website uses cookies to allow us to see how the site is used. The cookies cannot identify you or any content at your own computer.
OK